Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On the Homeomorphism Type of Smooth Projective Fourfolds

Title data

Oguiso, Keiji ; Peternell, Thomas:
On the Homeomorphism Type of Smooth Projective Fourfolds.
In: Acta Mathematica Vietnamica. Vol. 45 (March 2020) Issue 1 . - pp. 137-160.
ISSN 2315-4144
DOI: https://doi.org/10.1007/s40306-019-00346-1

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue: Nevanlinna theory and Complex Geometry
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Nov 2020 09:03
Last Modified: 27 Nov 2020 09:03
URI: https://eref.uni-bayreuth.de/id/eprint/60495